# SDR SWAA2024010225602

- Difficulty date: November 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BTW BS 540 TO BS 559 ON AIR CONDITIONING BAY LT SIDE 2023-748090<[01] REPLACED BRACKET ASSY LOCATED BTW BS540 TO BS559 LT SIDE AT AIR CONDITIONING BAY IAW SRM B737-700 51-10-02 ITEM 9 AND SRM B737-700 51-40-02.;[02] CERTIFIED STEP 1 COMPLETED
